# SDR I5EA2021101300003

- Difficulty date: October 12, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N276EA
- Make and model: Boeing 737-8AL
- Aircraft serial: 35070
- Aircraft time: 40,730 hours, 16,201 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 317442
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXIT LIGHT INOP. REMOVED AND REPLACED BATTERY PACK M1674 AT STA.322 IAW 737-800 AMM 33-51-06 OPS CHECK GOOD
